# SDR ASAA2018080635679

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,741 hours, 3,475 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Warning Message
- Condition: False Activation
- Location: Apu Bleed
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BLEED FAULT DISPLAYED AFTER FLIGHT.  ACFT GROUNDED.  APU SYS RESET ACCOMPLISHED & ECB SELF TEST IAW AMM 49-00-00-710-001,  OPS CHECKED GOOD,  NO FAULTS.  OK FOR SERVICE.
